# SDR AALA201512309007

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 69,175 hours, 25,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHEN 1R DOOR IS OPEN A LANYARD HANGS BELOW SLIDE.  REPOSITIONED SLIDE LANYARD & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
